Cardiac arrest after fast intravenous infusion of phenytoin mistaken for fosphenytoin [1]

J. C. DeToledo, M. R. Lowe, Alejandro Rabinstein, N. Villaviza

Research output: Contribution to journalLetter

12 Citations (Scopus)
Original languageEnglish (US)
Number of pages1
JournalEpilepsia
Volume42
Issue number2
DOIs
StatePublished - Jan 1 2001
Externally publishedYes

Fingerprint

Drug Dose Response Relationship
Drug Administration Schedule
Medication Errors
Drug Costs
Status Epilepticus
Phenytoin
Heart Arrest
Intravenous Infusions
Anticonvulsants
fosphenytoin

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology

Cite this

Cardiac arrest after fast intravenous infusion of phenytoin mistaken for fosphenytoin [1]. / DeToledo, J. C.; Lowe, M. R.; Rabinstein, Alejandro; Villaviza, N.

In: Epilepsia, Vol. 42, No. 2, 01.01.2001.

Research output: Contribution to journalLetter

@article{f2aededc9d8f4906a579accfdb621664,
title = "Cardiac arrest after fast intravenous infusion of phenytoin mistaken for fosphenytoin [1]",
author = "DeToledo, {J. C.} and Lowe, {M. R.} and Alejandro Rabinstein and N. Villaviza",
year = "2001",
month = "1",
day = "1",
doi = "10.1046/j.1528-1157.2001.29300.x",
language = "English (US)",
volume = "42",
journal = "Epilepsia",
issn = "0013-9580",
publisher = "Wiley-Blackwell",
number = "2",

}

TY - JOUR

T1 - Cardiac arrest after fast intravenous infusion of phenytoin mistaken for fosphenytoin [1]

AU - DeToledo, J. C.

AU - Lowe, M. R.

AU - Rabinstein, Alejandro

AU - Villaviza, N.

PY - 2001/1/1

Y1 - 2001/1/1

UR - http://www.scopus.com/inward/record.url?scp=0035097214&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035097214&partnerID=8YFLogxK

U2 - 10.1046/j.1528-1157.2001.29300.x

DO - 10.1046/j.1528-1157.2001.29300.x

M3 - Letter

VL - 42

JO - Epilepsia

JF - Epilepsia

SN - 0013-9580

IS - 2

ER -